# SDR AALA201810199009

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 53,826 hours, 31,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD CABIN EMERGENCY LIGHT, WALL MOUNTED (RED), MISSING. INSTALLED FORWARD CABIN EMERGENCY LIGHT, WALL MOUNTED (RED), ASSEMBLY PER AMM 33-51-00.
